# SDR EIA2007200

- Difficulty date: November 14, 2007
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 97,706 hours, 23,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 96673
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R5 EMERGENCY EXIT SIGN INOP.  REPLACED DOOR BATTERY PACK PER B747 MM 33-51-20 SYSTEM, OPS CHECKED GOOD PER MM 33-51-00 PG 501.
